Title

H型群上半線性次Laplace方程的Liouville型定理

Translated Titles

Some Liouville Type Theorems of Semilinear Sub-Laplace Equations on the Group of Heisenberg Type

Authors

原子霞(Zi-Xia Yuan);鈕鵬程(Peng-Cheng Niu)

Key Words

Liouville型定理 ; 半線性次Laplace方程 ; H型群 ; Liouville type theorem ; semilinear sub-Laplace equation ; the group of Heisenberg type

PublicationName

寧夏大學學報(自然科學版)

Volume or Term/Year and Month of Publication

26卷2期(2005 / 06 / 25)

Page #

116 - 120

Content Language

簡體中文

Chinese Abstract

研究了H型群上的半線性次Laplace方程。在適當的條件下,通過建立一個先驗不等式,證明了其唯一非負解是平凡的。

English Abstract

In this paper, we obtain some Liouville type theorems of semilinear sub-Laplace equations on the Heisenberg type group. By establishing a prior inequality, we prove that, under suitable conditions, the unique non-negative solutions of the problems are trivial.

Topic Category 基礎與應用科學 > 數學
基礎與應用科學 > 物理
基礎與應用科學 > 化學
基礎與應用科學 > 地球科學與地質學
生物農學 > 生物科學
工程學 > 工程學總論